Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1977, Volume 22, Issue 6, Pages 847–857 (Mi mz8106)  

This article is cited in 2 scientific papers (total in 2 papers)

Some spectral properties of a bundle of linear operators in Banach space

V. V. Ditkin

Computing Centre, USSR Academy of Sciences

Abstract: The spectral properties of a bunch $A-\lambda B$, $D(A)\subseteq D(B)$, of linear closed densely defined operators in Banach space are considered. Our main result is a theorem to the effect that the spectrum of the bunch can be expanded with respect to a pair of direct sums; the theorem generalizes the celebrated theorem of Riesz concerning the expansion of the spectrum of an operator.

Full text: PDF file (675 kB)

English version:
Mathematical Notes, 1977, 22:6, 965–971

Bibliographic databases:

UDC: 517.4
Received: 27.08.1976

Citation: V. V. Ditkin, “Some spectral properties of a bundle of linear operators in Banach space”, Mat. Zametki, 22:6 (1977), 847–857; Math. Notes, 22:6 (1977), 965–971

Citation in format AMSBIB
\Bibitem{Dit77}
\by V.~V.~Ditkin
\paper Some spectral properties of a~bundle of linear operators in Banach space
\jour Mat. Zametki
\yr 1977
\vol 22
\issue 6
\pages 847--857
\mathnet{http://mi.mathnet.ru/mz8106}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=477809}
\zmath{https://zbmath.org/?q=an:0389.47010}
\transl
\jour Math. Notes
\yr 1977
\vol 22
\issue 6
\pages 965--971
\crossref{https://doi.org/10.1007/BF01099566}


Linking options:
  • http://mi.mathnet.ru/eng/mz8106
  • http://mi.mathnet.ru/eng/mz/v22/i6/p847

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. N. Fimin, V. A. Chuyanov, “Branching of Solutions of the Abstract Kinetic Equation”, Math. Notes, 73:1 (2003), 103–109  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. I. V. Kurbatova, “Banach Algebras Associated with Linear Operator Pencils”, Math. Notes, 86:3 (2009), 361–367  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:150
    Full text:78
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021